Posted 19 October 2010 - 04:50 PM
I don't know what it is yet but the doctor doesn't think it's VT like my physician mentioned.
Posted 19 October 2010 - 08:19 PM
Posted 19 October 2010 - 08:30 PM
Long story short, I was diagnosed with an intermediate septal pathway (basically a detour in the normal electrical pathway of my heart) and I had open heart surgery at UAB after getting taken there by ambulance. They froze a small piece of my heart where the extra nerve path was, closed me back up, and I have been fine ever since.
It was scary as hell, though.
Posted 20 October 2010 - 12:48 AM
Posted 20 October 2010 - 04:24 AM
the sudafed thing started happening when i was in my early 20's. i had been taking it every day for allergies. took me a while to figure out the connection. once i stopped taking it, the palpitations stopped. i took it a couple times after that just to make sure and ended up having the same thing happen. i've stayed away from it ever since (been over 15 years).
the last doctor i went to told me i probably grew out of that kind of thing and gave me levaquil and i thought i was having a heart attack. woke up in the middle of the night and my heart was racing faster than i ever remember it doing, i was nauseous, my chest was tight, i was short of breath, my left arm went numb, had a sharp pain running from my chest up to my jaw. had to call 911 twice that night. the second time they took me to the emergency room. checked me out thoroughly and said it was a side effect of the medicine. took 2 weeks to get that crap out of my system.